# SDR 2015FA0000292

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Aircraft: N7087J
- Make and model: Robsin R22BETA
- Aircraft serial: 2873
- Aircraft time: 5,726 hours
- Engine: Lyc O360J2A
- Engine time: 73 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: A1814
- Part serial: 7884
- Condition: Damaged
- Location: Fan Shaft
- Part time: 73 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THERE WAS REPORT OF AN ABNORMAL VIBRATION AS WELL AS AN INTERMITTENT CLUTCH LIGHT INDICATION.  MAINTENANCE PERFORMED A FAN BALANCE, DURING THE MAINTENANCE RUN-UP THERE WAS A NOTICEABLE NOISE COMMON TO BEARING FAILURE AND AN INCREASING VIBRATION. MAINTENANCE THEN RE-INSPECTED THE FAN INSTALLATION AND FOUND THAT THE BOLTS INSTALLED DURING MANUFACTURE OF THE FAN WHEEL AND BEARING ASSY. WHERE NOT PROPERLY TORQUED AND HAD BEEN ALLOWING THE FAN TO MOVE ENOUGH TO ELONGATE THE BOLT HOLES. THE LOOSE BOLTS CREATED A BAD VIBRATION THAT CAUSED THE MAIN BEARING PN: A181-4 TO OVER HEAT. BOTH FAN WHEEL ASSY. AND MAIN BEARING ASSY. MUST BE REPLACED. N7087J HAS 72.7 HOURS TIS SINCE IT'S LAST OVERHAUL WHERE AN OVERHAULED FAN WHEEL AND BEARING ASSY. PN: A007-5 WAS INSTALLED.
